Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      The muscle cramps are a symptom of the graves disease, Jo. Jake suffers from them
      all the time. Sounds like you may need your meds adjusted.
      Please note: we are not allowed to use the brand names of drugs on this BB. To do so could cost us
      a lawsuit! Thanks for your understanding in this matter.

      Yours In Warrior Spirit,
      JAN

      Anonymous
        Post count: 93172

        Hi Jo,
        Ask your doctor if you can take a slight increase in thyroxin. Estrogen affects the bound T4 and this can affect the overall effect of the thyroxin dose. Check out the drug profiles you will discover that this is a known problem. Thyroxin often needs to be increased if estrogen is introduced to the system. The same is true of birth control pills. Again check the listings for drug interactions under listings for thyroxin.
        Brenda

      Viewing 2 posts - 1 through 2 (of 2 total)
      • You must be logged in to reply to this topic.